# SDR DXTR202240912101

- Difficulty date: September 11, 2024
- Submitted: September 13, 2024
- Operation: General aviation
- Aircraft: N802QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000025
- Aircraft time: 4,799 hours, 2,821 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 35L0012020
- Part serial: TR055
- Condition: Corroded
- Location: Zone 400
- Part time: 4,799 hours, 2,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH & RH UPPER AND LOWER TR BUCKETS HAVE EXCESSIVE CORROSION REMOVED AND REPLACED LEFT & RH HAND THRUST REVERSER REF. CE700 MM 78-30-00 THRU STEP 5.(7)(A). STEP 6 THRU COMPLETION STILL REQUIRED.   ACCOMPLISHMENT OF STC #ST04560AT AND SQUAWK FOR ACCOMPLISHMENT OF NJA EO WC FLT-78-0002_2 REV 1 DATED 9/5/2024 (QTA TR INSTALLATION).
